RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2016, том 21, выпуск 2, страницы 255–263 (Mi adm566)  

RESEARCH ARTICLE

Involution rings with unique minimal *-biideal

D. I. C. Mendes

Department of Mathematics, University of Beira Interior, Covilhã, Portugal

Аннотация: The structure of certain involution rings which have exactly one minimal *-biideal is determined. In addition, involution rings with identity having a unique maximal biideal are characterized.

Ключевые слова: involution, biideal, nilpotent ring, local ring, subdirectly irreducible ring, Jacobson radical.

Финансовая поддержка Номер гранта
Federación Española de Enfermedades Raras
Portuguese Foundation for Science and Technology PEst-OE/MAT/UI0212/2013
Research supported by FEDER and Portuguese funds through the Centre for Mathematics (University of Beira Interior) and the Portuguese Foundation for Science and Technology (FCT- Fundação para a Ciência e a Tecnologia), Project PEst-OE/MAT/UI0212/2013.


Полный текст: PDF файл (310 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 16W10; Secondary 16D25, 16N20
Поступила в редакцию: 31.10.2012
Исправленный вариант: 04.07.2015
Язык публикации: английский

Образец цитирования: D. I. C. Mendes, “Involution rings with unique minimal *-biideal”, Algebra Discrete Math., 21:2 (2016), 255–263

Цитирование в формате AMSBIB
\RBibitem{Men16}
\by D.~I.~C.~Mendes
\paper Involution rings with unique minimal *-biideal
\jour Algebra Discrete Math.
\yr 2016
\vol 21
\issue 2
\pages 255--263
\mathnet{http://mi.mathnet.ru/adm566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3537449}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm566
  • http://mi.mathnet.ru/rus/adm/v21/i2/p255

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:35
    Полный текст:13
    Литература:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018